# SDR SIMA20160717005

- Difficulty date: July 17, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 29,933 hours, 25,578 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUND STRONG ELECTRICAL ODOR COMING FROM CABIN LIGHTING CONTROL MODULE.  REPLACED CABIN CONTROL LIGHT MODULE & CHECK OK IAW MM 33-21-01.
